# SDR 2008UALA03527

- Difficulty date: June 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 58,707 hours, 22,108 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EXIT EMERGENCY LIGHT FWD AND ABOVE HATCH INOP WHEN LIGHTS SELECTED ON.  RELAMPED BULB, OPS CHECKED GOOD.
